# SDR SIMA2018051400005

- Difficulty date: May 12, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 36,024 hours, 31,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT AT SEAT 12A WAS FOUND INOPERATIVE.  R & R THE OVERWING EMERGENCY LIGHT LAMP IAW 33-50-07-000-801-A, AND 33-50-07-400-801-A. OPS CHECKED GOOD.
